Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/143210
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNeufeld, Arielen_US
dc.contributor.authorŠikić, Marioen_US
dc.date.accessioned2020-08-12T08:25:05Z-
dc.date.available2020-08-12T08:25:05Z-
dc.date.issued2019-
dc.identifier.citationNeufeld, A., & Šikić, M. (2019). Nonconcave robust optimization with discrete strategies under Knightian uncertainty. Mathematical Methods of Operations Research, 90(2), 229-253. doi:10.1007/s00186-019-00669-7en_US
dc.identifier.issn1432-2994en_US
dc.identifier.urihttps://hdl.handle.net/10356/143210-
dc.description.abstractWe study robust stochastic optimization problems in the quasi-sure setting in discrete-time. The strategies in the multi-period-case are restricted to those taking values in a discrete set. The optimization problems under consideration are not concave. We provide conditions under which a maximizer exists. The class of problems covered by our robust optimization problem includes optimal stopping and semi-static trading under Knightian uncertainty.en_US
dc.language.isoenen_US
dc.relation.ispartofMathematical Methods of Operations Researchen_US
dc.rights© 2019 Springer. This is a post-peer-review, pre-copyedit version of an article published in Mathematical Methods of Operations Research. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00186-019-00669-7en_US
dc.subjectScience::Mathematicsen_US
dc.titleNonconcave robust optimization with discrete strategies under Knightian uncertaintyen_US
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doi10.1007/s00186-019-00669-7-
dc.description.versionAccepted versionen_US
dc.identifier.scopus2-s2.0-85065450157-
dc.identifier.issue2en_US
dc.identifier.volume90en_US
dc.identifier.spage229en_US
dc.identifier.epage253en_US
dc.subject.keywordsNonconcave Robust Optimizationen_US
dc.subject.keywordsRobust Utility Maximizationen_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
Nonconcave robust optimization with discrete strategies under Knightian uncertainty.pdf311.26 kBAdobe PDFView/Open

SCOPUSTM   
Citations 50

1
Updated on Jan 23, 2023

Web of ScienceTM
Citations 50

1
Updated on Jan 24, 2023

Page view(s)

81
Updated on Jan 29, 2023

Download(s) 50

77
Updated on Jan 29, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.